MathSciNet Relay Station
MathSciNet bibliographic data
MR1241132 (94i:46074) 46L05 (19K14 46L80)
Elliott, George A. On the classification of $C\sp *$-algebras of real rank zero. J. Reine Angew. Math. 443 (1993), 179–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement